# SDR 2017F00042

- Difficulty date: February 23, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N1820L
- Make and model: Beech A36
- Aircraft serial: E843
- Aircraft time: 23,066 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 35815055165
- Condition: Bent
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR RETRACT ROD BENT, ON A WET WINTER DAY THE PILOT PUT THE GEAR HANDLE DOWN AND THE BREAKER POPPED. HE MANUALLY EXTENDED THE GEAR WITH THE HAND CRANK AND GOT 2 GREEN LIGHTS. 3 GEAR COULD BE SEEN FROM THE GROUND AND HE LANDED. LANDING WAS OK, BUT ON ROLL OUT THE RIGHT GEAR COLLAPSED. LIKELY CAUSE IS UPLOCK CABLE FREEZING AND PREVENTING THE SPRING FROM RELEASING THE HOOK WHICH TURNED FREELY ON INSPECTION AFTER THE FACT.
